Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » sci.math.* » sci.math

Topic: HISTORIC PROOF AND SOLUTION TO SPIRAL PLACEMENT OF PRIME NUMBERS
GIVEN TO ANNALS OF MATHEMATICS PRINCETON,/ IJAMR

Replies: 0  

Advanced Search

Back to Topic List Back to Topic List  
HOPEINCHRIST

Posts: 335
From: USA
Registered: 2/7/11
HISTORIC PROOF AND SOLUTION TO SPIRAL PLACEMENT OF PRIME NUMBERS
GIVEN TO ANNALS OF MATHEMATICS PRINCETON,/ IJAMR

Posted: Jul 1, 2013 11:21 PM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply

SPIRAL CONSTANT FOR PRIME SERIES (NEW DISCOVERY), SHARED WITH PRINCETON UNIVERSITY ONLY:
Please understand these as the author has no further time and patience (the train has to leave for many stations). The author has established these for the spiral 16 and 14, which are the most stable, and the stability of regular numbers with prime numbers is evident. All this random numbers, the 500 years circus of mathematics, is ended by the author, by the grace of Jesus Christ.
The Proof and the solution is clear and evident to adequate mathematicians in the following equalizations for the spiral 16 (19,41,43,73,229,1093,1429?)and for the spiral 14(23,37,67,233,277, 1283,1497) based on the numbers for the spiral constant , forever dispelling the myth of random prime numbers, and proving the rational distribution of prime numbers in spirals. TELL ME ANY GREAT MATHEMATICIAN THAT THESE SPIRALS ARE NOT PROVEN AS THE CORRECT FACT OF MATHEMATICS.


Let Princeton and IJAMR mull over this proof.All in the grace and power of Jesus Christ.

References:
[1] Cameron.V. The first ever precise predictive prime number placement ,International journal of applied mathematics research 2(3)(2013)345-351) ( journal listed by the American mathematics) society)
[2] Cameron. V. The spiral code of prime numbers, International journal of applied Mathematicsresearch2 (2) (2013)279-292)
[3] Cameron. V. The unified Theorem at -1 (Vedic Zero), International Journal of Mathematics research, 2(2) (2013) 221-251)
[4] Cameron .V, The disproof and fall of the Riemann?s hypothesis by quadratic base: The correct variable distribution of prime numbers by the clear mathematics of the half-line values (?Chan function?) of prime numbers, International Journal of Applied Mathematical Research, 2 (1) (2013) 103-110.
[5] Cameron V, den Otter T. Prime numbers 2012. Jam Sci 2012; 8(7):329-334]. (ISSN: 1545-1003), http://www.jofamericanscience.org.
[6] Cameron V, Prime number Coordinates and calculus J Am Sci, 2012; 8(10):9-10]. (ISSN: 1545-1003).http://www.jofamericanscience.org
[7] Cameron: Prime number19, Vedic Zero and the fall of western mathematics by theorem. International journal of applied mathematical research 2(1) (2013)111-115
[8] Cameron: The rational variability of all empty space by prime number: International journal of applied mathematical research, 2(2) (2013)157-174.
End.




Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.